A 25-year-old female asked:
I have gained 15 pounds since being on Zoloft without changing diet and exercise. My doctor changed my medicine to Lexapro, (escitalopram) will this help?
1 doctor answer
Dr. Michael Kleerekoper answered
50 years experience in Endocrinology
Lexapro (escitalopram): Gaining weight is not fun. Change to Lexapro (escitalopram) may be OK but I am concerned about your weight gain. Please have your doctor refer you to a nurse specialist - she will do everything possible to help you with weight gain and that may well remove the need for Zoloft or Lexapro (escitalopram). Please keep me posted.
Answered on Jul 8, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!